hm i dunno... this is a very interesting choice of mod though... nice one... respect for that... pumping over extendied periods of time could work... it can cause permanant enlargement in male genitalia through my knowledge so that could be an option... could be less drastic/expensive than testosterone injections... and you'd probably have trouble finding a praticioner to do it...
Side effects that you should report to your prescriber or health care professional as soon as possible:
•black, tarry stools or light-colored stools
•dark yellow or brown urine
•skin rash and itching (hives)
•yellowing of the eyes or skin
Additional side effects that can occur in women include:
•irregular vaginal bleeding/spotting
•decrease in breast size
•facial hair growth
•voice changes (deepening or hoarseness)
There were also warnings about cervical-uterine cancers which have a chance of metastasizing in some cases on the pfizer site (a company which makes a testosterone drug for injection) It can not be used in females who are pregnant, nursing or planing to become pregnant.
Also, it is perscription only here in Canada and the States, not sure about Italy, but it's pretty safe to assume it would be the same. I think that you would have a hard time finding a doctor willing to perscribe it for aesthetic reasons.
While there is a good chance that testosterone would get the results you're lookng for, I personally think that the risks are a little high. But do a bit of research and judge for yourself. (there's a fair bit of info out there, although most of it does pertain to men)
If you're looking for more sensitivity, perhaps a VCH piercing or similar will help you achieve this. If you're looking for enlargement for aesthetic reasons, I think a plastic surgeon would be your best bet (although I'm not sure if they would be able to do it, or willing to)
seems that's all he's good for.
just thought i'd point that out in case other members answer for her personally - she isn't going to read it.